# SDR AALA20040371

- Difficulty date: March 21, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug MD 83
- Aircraft serial: 53187
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EXIT SIGN AT SIDEWALL JUST FORWARD OF SEAT 21F INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGN AT SIDEWALL JUST FORWARD OF SEAT 21F.  SYSTEM CHECKED NORMAL OPERATION.
